MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND UNSPECIFIED INVOS PRODUCT; OXIMETER, TISSUE SATURATION

NELLCOR PURITAN BENNETT IRELAND UNSPECIFIED INVOS PRODUCT; OXIMETER, TISSUE SATURATION
Model Number UNSPECIFIED INVOS PRODUCT
Medical Device Problem Codes Failure to Analyze Signal (1539); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: pmac71rsc - sensor cable re-usable pmac71rsc invos - (lot#: 2018-04-12).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the unit had no rso2 reading when attempted to use, the sensors were connected in order according to the flashing cables.The right side had a good connection but had a struggle with the left side.It was tried disconnecting numerous times, restating the console and two new sensor probes, used an abrasive wipe to rough up the forehead, but the same outcome.Then, ended p connecting other device where, readings were on the lower side 50 and right side was 60.Upon, testing the reported unit on a staff member after procedure, a reading was possible on left side but quite low.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that the unit was unable to get readings on the left side of the preamp.It was reported that the unit had no rso2 reading when attempted to use.The unit was connected to other devices, the readings on the lower side was 50 and the right side was 60.When the unit was tested on a staff member after the procedure, a reading was possible on the left side, but it was quite low.The reported issues were confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
UNSPECIFIED INVOS PRODUCT
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI 
Manufacturer (Section G)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI  
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20901477
Report Number8020893-2024-00412
Device Sequence Number14703840
Product Code MUD
UDI-Device Identifier10884521211179
UDI-Public10884521211179
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K091224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNSPECIFIED INVOS PRODUCT
Device Catalogue NumberUNSPECIFIED INVOS PRODUCT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown